# SDR SWAA097231

- Difficulty date: November 10, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 57,766 hours, 56,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L2 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
